# SDR DALA2023033102473

- Difficulty date: March 29, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 45,007 hours, 31,266 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9551, INITIAL INSPECTION: CRACK ON INNER FITTING OF BEAM # 2 IN FWD EDGE AND BEAM # 3 ON FWD EDGE APPROX BTW STA Y=954 AND STA Y=964 AT AFT CARGO COMPARTMENT DOOR. CORRECTIVE ACTION: INNER FITTING OF BEAM # 2 IN FWD EDGE AFT CARGO COMPARTMENT DOOR WAS REPLACED PER B-717/200 SRM 51-41-05- 0G AND SRM 51-41-01-0G AND (ET) HFEC INSPECTION WAS ACCOMPLISHED ON BEAM # 3 ON FWD EDGE APPROX BTW STA Y=954 AND STA Y=964 AT AFT CARGO COMPARTMENT DOOR. NO CRACKS WERE FOUND. (LP 2693739)
